# SDR UF6A990801

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10750E
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,530 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 5721 - NR 1 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED IN FLIGHT.  ENGINE WAS SHUT DOWN PER EMERGENCY CHECKLIST.  MAINTENANCE REPLACED ENGINE OIL COOLER, DRAINED AND RESERVICED ENGINE OIL.  OPS CHECK GOOD.  (M)
